# SDR CA011127012

- Difficulty date: November 20, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Contactor
- Part number: 9740338111
- Condition: Shorted
- Location: Te Flap Pdu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE LOWERING THE FLAPS DURING ROUTINE MAINTENANCE, THE FLAP POWER DRIVE UNIT (PDU )WAS LABOURING. THE FLAP DRIVE SHAFTS WERE DISCONNECTED AT THE PDU,  BUT THE PDU WAS STILL LABOURING. THE PDU WAS REPLACED,  BUT THE CONDITION STILL PERSISTED. THE K670 CONTACTOR WAS REPLACED AND THE PDU OPERATED NORMALLY. THE SUSPECT K670 CONTACTOR WAS TAKEN APART AND DISCOVERED THAT THE CONTACTS WERE BADLY BURNED.
